RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2009, Volume 34, Pages 63–99 (Mi cmfd136)  

Asymptotics of solutions of optimal control problems with intermediate points in quality criterion and small parameters

G. A. Kurina, E. V. Smirnova

Voronezh State Academy of Forestry Engineering, Faculty of Forestry Mechanics, Chair of Mathematics

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2010, 170:2, 192–228

Bibliographic databases:

UDC: 517.928+517.977

Citation: G. A. Kurina, E. V. Smirnova, “Asymptotics of solutions of optimal control problems with intermediate points in quality criterion and small parameters”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 34, PFUR, M., 2009, 63–99; Journal of Mathematical Sciences, 170:2 (2010), 192–228

Citation in format AMSBIB
\Bibitem{KurSmi09}
\by G.~A.~Kurina, E.~V.~Smirnova
\paper Asymptotics of solutions of optimal control problems with intermediate points in quality criterion and small parameters
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2009
\vol 34
\pages 63--99
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd136}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588087}
\transl
\jour Journal of Mathematical Sciences
\yr 2010
\vol 170
\issue 2
\pages 192--228
\crossref{https://doi.org/10.1007/s10958-010-0080-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957734893}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd136
  • http://mi.mathnet.ru/eng/cmfd/v34/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:192
    Full text:79
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019